# SDR ASAA1150581

- Difficulty date: October 23, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 13,194 hours, 4,264 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Failed
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA CONTINUES TO SHOW ERRORS INDICATIVE OF EGT INDICATION SYSTEM ANOMALIES.  ALL OTHER PARAMETERS ARE NORMAL.  PREVIOUS MAINT S3 PROBE REPLACED.   ACFT GROUNDED. REPLACED AND TESTED CJ10 HARNESS IAW MM 73-21-06. TESTS PASS. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
